# SDR MALA060259

- Difficulty date: April 19, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 17,112 hours, 18,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND LOWER END OF COCKPIT WALL AT LBL 10 IS CORRODED AND HAS BEEN REPAIRED IAW MESABA EO#S53185.  REF: EAMS WORK ORDER 213743 TASK 2523.
